# SDR PNSA060106

- Difficulty date: January 20, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 32,759 hours, 26,113 cycles
- Engine: Ge CT79B
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1 Efis
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RUN, NR 1 EFIS DISPLAYED YELLOW HEADING FLAG.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED NR 1 ATTITUDE AND HEADING REFERENCE COMPUTER.
